# SDR CALA2010120100598

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65458554103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD INNER CHORD CORRODED AT BS 967 RBL 50 REMOVED R-2 DOOR THRESHOLD CHORD.  RECEIVED NEW CHORD P/N 65-4585 50103 PO 697353.1.  LOCATED AND DRILLED NEW CHORD IAW BAC DWG 65-45855.  INSTALLED NEW CHORD IAW B737-500 SRM 51-40-02.  REMOVED AND RE-INSTALLED 2EA STIFFENERS AND DRAIN PAN IAW B737 -500 SRM 51-40-02.
